On extremal problems for differentiable functionals in the theory of schlicht functions
Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 280-282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_2_a9,
author = {G. G. \v{S}lionskiǐ},
title = {On extremal problems for differentiable functionals in the theory of schlicht functions},
journal = {Doklady Akademii Nauk},
pages = {280--282},
year = {1957},
volume = {113},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a9/}
}
G. G. Šlionskiǐ. On extremal problems for differentiable functionals in the theory of schlicht functions. Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 280-282. http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a9/